# SDR SIMA2018052510010

- Difficulty date: May 10, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14522229005
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN WAS CRACKED AFT OF FRAME 75 AND ABOVE STRINGER 2R, THE CRACK WAS APPROXIMATELY 1 INCH LONG .  PERFORMED A PERMANENT REPAIR IAW SRM 53-31-01, FIG 219
